| Model Number |
FX421T |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hydrocephalus (3272)
| Date of Event |
02/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: the valve was manufactured by a qualified employee in june 2016.Deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The valve has a normal pressure range of 0-20 cmh2o.The valve was inspected; all parameters have been inspected and approved during the manufacturing process.All parameters had been assessed as meeting specifications.Statement: on the basis of juristic requirements we have to get the personal request by the surgeon as a step of safeguard.Unfortunately, we did not receive a consent.An official release is missing for the investigation of the product.For this reason, we returned the product for our discharge without examination.Result: we can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miehtke gmbh & co.Kg.No further actions are required.
Event or Problem Description
According to the complainant a progav was suspected of blockage postoperatively.The patient was originally implanted on (b)(6) 2017e.The valve was explanted on (b)(6) 2017 and returned to the manufacturer for evaluation.Further details were not provided.Height: 63 cm.